Robust stability of a class of positive quasi-polynomials in Banach spaces
Source: Mathematical Notes, Volume 88, Numbers 5-6, December 2010 , pp. 626-636(11)
Abstract:In this paper, we study the stability radii of positive quasipolynomials associated with linear functional difference equations in infinite-dimensional spaces. It is shown that the positive, real and complex stability radii coincide. Moreover, explicit formulas are derived for these stability radii and illustrated by a simple example.
Document Type: Research article
Publication date: 2010-12-01